# SDR 2A6D20221109001

- Difficulty date: November 9, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N912EF
- Make and model: Urocop EC135T2
- Aircraft serial: 0421
- Aircraft time: 6,098 hours, 21,895 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 6,098 hours, 11,977 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 5
- Part time: 6,098 hours, 21,835 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE WAS DISCOVERED ON THE RH FRAME 5 BEHIND THE RADIUS APPROXIMATELY 1.00” ABOVE THE FWD ATTACHMENT FITTING FOR THE AVIONICS PLATE.  THE CRACK IS APPROXIMATELY 1.35” IN LENGTH.
